# SDR SABA970034

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729PC
- Make and model: Stbros SD360
- Aircraft serial: SH3729
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CLT - FLT 5098 - RIGHT MAIN LANDING GEAR, NO INDICATION OF DOWN AND LOCK.  IN FLIGHT EMERGENCY WAS DECLARED.  NORMAL PROCEDURES FOLLOWED.  AIRCRAFT LANDED WITH NO INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR SYSTEM, AND PINNED GEAR.  DISCREPANCY DEFERRED TO MSL 092197-2C.  AIRCRAFT RELEASED FOR FLIGHT, AIRCRAFT RESTRICTED TO MSL PAGE 32-1/R13/07-15-96, PARA 32, INDEX 3.  REPAIRED BROKEN WIRE IN RT STUB WING.  RETRACTION CHECKED 10 TIMES.  GROUND OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR FLIGHT.  FLIGHT RESTRICTION REMOVED.  (M)
